# SDR QXEA200400545

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 6,981 hours, 7,694 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Part number: 8521700003
- Condition: Sticking
- Location: Zone 800
- Part time: 6,981 hours, 7,694 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR AIRSTAIR DOOR IS HARD TO OPEN AND CLOSE. MAINTENANCE INSPECTED THE DOOR AND CLEANED AND LUBED SAME. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
